Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9133
Title: Difference schemes for second order hyperbolic equations
Authors: Jain M.K.
Ahuja R.
Bhattacharyya S.
Published in: International Journal for Numerical Methods in Engineering
Abstract: Implicit difference methods for the wave equation in two space variables have been discussed with the help of a stability diagram. The difference methods of intermediate accuracy 0(h4+k2) have been determined. A method of order of accuracy 0(h2+k2) with minimum truncation error has also been found. Copyright © 1976 John Wiley & Sons, Ltd
Citation: International Journal for Numerical Methods in Engineering (1976), 10(4): 960-964
URI: https://doi.org/10.1002/nme.1620100423
http://repository.iitr.ac.in/handle/123456789/9133
Issue Date: 1976
ISSN: 295981
Author Scopus IDs: 56226587200
57191004234
57191004064
Author Affiliations: Jain, M.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, India
Ahuja, R., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, India
Bhattacharyya, S., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, India
Corresponding Author: Jain, M.K.; Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, India
Appears in Collections:Journal Publications [HY]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.